MAUDE Adverse Event Report: SCIENTIA VASCULAR PLATO; CATHETER

SCIENTIA VASCULAR PLATO; CATHETER
Model Number 01121
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a neurovascular procedure the physician accessed the mma with a plato 17 (pl17-160-000) through a penumbra 5f ber catheter.The physician did a micro injection and when they looked down the hub of the plato 17 had broken off.The broken device was removed and another plato 17 was used to finish the case.The patient was not harmed as a result of the malfunction.
 
Additional Manufacturer Narrative
From review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the relasing criteria.Further follow-up with the sales representative on 21-jan-2026 confirmed that the doctor held the syringe to inject with one hand while supporting the catheter with the other hand.The break may have been as a result of how the doctor was handling the device and the syringe while doing the injection then subsequently breaking, however, this cannot be confirmed.

Brand Name
PLATO
Common Device Name
CATHETER
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key24407816
Report Number3009546466-2026-00037
Device Sequence Number10113519
Product Code QJP
UDI-Device Identifier00818075010455
UDI-Public00818075010455
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K223560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01121
Device Catalogue NumberPL17-160-000
Device Lot Number043828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENUMBRA 5F BER CATHETER.
Patient SexUnknown